# SDR CA081118008

- Difficulty date: November 15, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,032 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 1015245001
- Condition: Smoke
- Location: Cockpit
- Part time: 14,882 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT RETURNED SHORTLY AFTER DEPARTURE DUE TO AN ELECTRICAL ODOR AND A WISP OF SMOKE AT THE CO-PILOTS CONTROL WHEEL. IT LASTED FOR A FEW SECONDS AND THEN DISAPPEARED. MX INSPECTED THE ACFT UPON ARRIVAL AND FOUND THAT THE EDGE-LIGHTED PANEL AT THE CO-PILOTS CLOCK WAS AT FAULT. THE LIGHTING WAS DISABLED AND DEFERRED IAW THE MEL UNTIL REPLACEMENT PARTS ARRIVE. THE AREA WAS INSPECTED AND ADJACENT SYS TESTED WITH NO ADDITIONAL FAULTS NOTED AND THE ACFT RELEASED.
